# SDR ABXA060285

- Difficulty date: October 30, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 56,742 hours, 58,249 cycles
- Engine: Pwa JT8D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE PRE-DEPARTURE CHECK, FOUND EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  RESET EMERGENCY ARM AND CHARGE 5 AMP CIRCUIT BREAKER ON OVERHEAD PANEL AND RESET EMERGENCY LIGHT CHARGING 5 AMP CIRCUIT BREAKER AT LOCATION Z32. EMERGENCY LIGHTS TEST GOOD IAW MM 33-53-00.
